American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A41) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Shiri Artstein-Avidan and Boaz A. Slomka. A note on Santal\'o inequality for the polarity transform and its reverse. Proc. Amer. Math. Soc. 143 (2015) 1693-1704.
Abstract, references, and article information   
View Article: PDF

[2] Emil Ernst. A converse of the Gale-Klee-Rockafellar theorem: Continuity of convex functions at the boundary of their domains. Proc. Amer. Math. Soc. 141 (2013) 3665-3672.
Abstract, references, and article information   
View Article: PDF

[3] Joel A. Tropp. From joint convexity of quantum relative entropy to a concavity theorem of Lieb. Proc. Amer. Math. Soc. 140 (2012) 1757-1760. MR 2869160.
Abstract, references, and article information   
View Article: PDF

[4] Boil Musev and Nadezhda Ribarska. On a question of J. Borwein and H. Wiersma. Proc. Amer. Math. Soc. 139 (2011) 1707-1716. MR 2763759.
Abstract, references, and article information   
View Article: PDF

[5] J. Borwein, A. J. Guirao, P. Hájek and J. Vanderwerff. Uniformly convex functions on Banach spaces. Proc. Amer. Math. Soc. 137 (2009) 1081-1091. MR 2457450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Milen Ivanov and Nadia Zlateva. A new proof of the integrability of the subdifferential of a convex function on a Banach space. Proc. Amer. Math. Soc. 136 (2008) 1787-1793. MR 2373609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J.-E. Martínez-Legaz and B. F. Svaiter. Minimal convex functions bounded below by the duality product. Proc. Amer. Math. Soc. 136 (2008) 873-878. MR 2361859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Adam M. Oberman. The convex envelope is the solution of a nonlinear obstacle problem. Proc. Amer. Math. Soc. 135 (2007) 1689-1694. MR 2286077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Heinz H. Bauschke. Fenchel duality, Fitzpatrick functions and the extension of firmly nonexpansive mappings. Proc. Amer. Math. Soc. 135 (2007) 135-139. MR 2280182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. S. Lewis, P. A. Parrilo and M. V. Ramana. The Lax conjecture is true. Proc. Amer. Math. Soc. 133 (2005) 2495-2499. MR 2146191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mohammad Ghomi. The problem of optimal smoothing for convex functions. Proc. Amer. Math. Soc. 130 (2002) 2255-2259. MR 1896406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. M. Borwein and J. D. Vanderwerff. On the continuity of biconjugate convex functions. Proc. Amer. Math. Soc. 130 (2002) 1797-1803. MR 1887028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Xin-Min Zhang. Schur-convex functions and isoperimetric inequalities. Proc. Amer. Math. Soc. 126 (1998) 461-470. MR 1423343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia